# SDR FDEA200912024326

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Door
- Component part number: A5237800004600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN HAS 2 LARGE DENTS, PREVIOUSLY FILLED.  INTERIOR SKIN BENEATH THE DENTS ARE BULGING.  CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00, PARA 5, FIG 103, PARA B.  MATERIAL ID 2024-T3 0.071 PO NR 618569.1 IAW SRM 52-34-00, FIG 203, SHEET.  FABBED DOUBLER REPAIR IAW SRM 52-34-00, FIG 203, SHEET 2.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED IAW SRM 51-26-10 PARA 5.  INSTALLED DOUBLER IAW SRM 52-34-00, FIG 203, SHEET 2.
